Jump to content
Sign in to follow this  
Scorpion210

Lexapro And Lack Of Energy

Recommended Posts

New to the boards today. I have been diagnosed with GAD and depression for the past 12 years.

I have been on Lexapro for several years now and have always used caffiene (Nodoz) to offset the loss of energy the Lexapro causes. I have gotten to the point the the caffiene just don't do it anymore. I have to take too much and get headaches as of late. I was wondering what others use to compensate for the drowsiness that the Lexapro causes?

Share this post


Link to post
Share on other sites

Hi Scorpion, welcome to DF :hearts:

I take citalopram whic is similar and hate the lack of energy. So much so that I'm coming off them. I have started taking B comples vitamins which are supposed to give you energy but I haven't noticed anything yet. The best way I think would be to control your diet by eating a lot of slow release energy foods and not too much sugar or heavy carbs. This is easier said than done of course :flowers:

PRT xx

Share this post


Link to post
Share on other sites
Tried the B complex of vitamins but that did nothing for energy. Sure changes the color of your urine though.

Yuck I haven't noticed that yet. Should I expect pink?!!

Share this post


Link to post
Share on other sites

I've been on Lexapro for about 6 months now and having noticed a lack of energy...but I take it at night and Wellbutrin in the morning which as you may know is an energizing medicine. Not that I'm suggesting more meds for you, but perhaps talk with your doctor about other options to increase your energy....I guess I've been fortunate to this point.

Share this post


Link to post
Share on other sites

I take the Lex at night and my doc recently had me try the Wellbutrin (generic) in the morning. 2 hours after I would take the WB, I had a terrible headache that would not go away until I went to bed. I would wake up without the headache but 2 hours after taking the WB, it was back. Needless to say, the Wellbutrin is now gone.

I have read where a few people have had their doc prescribe Adderall with the Lexapro. My doc doesn't buy into that and won't prescribe it.

Since the Lexapro does work, I am not willing to part ways with it yet.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...